Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Independent recursive axiomatizability in arithmetic


Author: J. P. Jones
Journal: Proc. Amer. Math. Soc. 23 (1969), 107-113
MSC: Primary 02.72
DOI: https://doi.org/10.1090/S0002-9939-1969-0256878-0
MathSciNet review: 0256878
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William Craig, On axiomatizability within a system, J. Symbolic Logic 18 (1953), 30–32. MR 0055278, https://doi.org/10.2307/2266324
  • [2] G. Kreisel, Independent recursive axiomatization, J. Symbolic Logic 22 (1957), 109.
  • [3] R. Montague and A. Tarski, Independent recursive axiomatizability, Mimeographed notes, Summer Institute for Symbolic Logic, Cornell University, Ithaca, N. Y., 1957, p. 270.
  • [4] A. Mostowski, On models of axiomatic systems, Fund. Math. 39 (1952), 133–158 (1953). MR 0054547, https://doi.org/10.4064/fm-39-1-133-158
  • [5] M. B. Poúr-El, Hypersimplicity as a necessary and sufficient condition for nonindependent axiomatization, Z. Math. Logik Grundlagen Math. 14 (1968), 449-456.
  • [6] Iégor Reznikoff, Tout ensemble de formules de la logique classique est équivalent à un ensemble indépendant, C. R. Acad. Sci. Paris 260 (1965), 2385–2388 (French). MR 0177873
  • [7] A. Tarski, Grundzüge des systemenkalkuls. I, Fund. Math. 25 (1935), 503-526.
  • [8] Alfred Tarski, Undecidable theories, Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Company, Amsterdam, 1953. In collaboration with Andrzej Mostowski and Raphael M. Robinson. MR 0058532

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.72

Retrieve articles in all journals with MSC: 02.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0256878-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society